MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPLANT 4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPLANT 4.0X15 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.634
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4).The dentist reported that 1 month and 15 days after the dental implant was installed in intraoral region 25#, its non- osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved, the patient presented bone type ii.

Brand Name
CM TITAMAX IMPLANT 4.0X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9819299
Report Number3008261720-2020-01393
Device Sequence Number3129767
Product Code DZE
UDI-Device Identifier07898237568829
UDI-Public07898237568829
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/11/2020
Report Date (Section F) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2023
Device Model Number109.634
Device Catalogue Number109.634
Device Lot Number136447
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/11/2020
Device Age19 MO
Event Location Other
Date Report to Manufacturer02/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR